# SDR CALA2024100702586

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88319
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-08195 OP001 CRACK FOUND ON SECOND LOWER FASTNERB AT L/H NO.3 WINDOW FRAME REF AAR N/R 9909580 ACCOMPLISHED L/H SIDE NO.3 WINDOW FRAME POST PERMANENT REPAIR PATTERN PERMANENT REPAIR INSTALLATION I.A.W EA 5310-08195 REV ORIG OP003 WHICH CONSIST ON L/H NO.3 WORK ACCOMPLISHED BY V936290 WINDOW FRAME INSPECTION COLD WORKING AND FREEZE PLUGE INSTALL FRAME CUTTING INTERNAL DOUBLER INSTALL AND STRAIGHT FASTNER
